• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“Papers of School of Mathematics”

Back to Papers Home
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224

  2011. M. Hesaaraki and A. Razani,
On the existence of Chapman-Jouguet detonation waves,
Bull. Aust. Math. Soc. 63(2001), 485-496  [abstract]

   MR 2002h:351892012. M. Hesaaraki and A. Razani,
Detonative travelling waves for combustions,
Appl. Anal. 77(2001), 405-418  [abstract]

   2013. S. Akbari, H. R. Maimani and Ch. Maysoori,
Minimal defining sets for trivial 2-(v,3,v-2) designs,
Australas. J. Combin. 23(2001), 5-8  [abstract]

   MR 2001K:050272014. B. S. Sadjad, S. Akbari and V. S. Mirrokni,
Kr-free uniquely vertex colorable graphs with minimum possible edges,
J. Combin. Theory Ser. B 82(2001), 316-318  [abstract]

   2015. K. Khashyarmanesh and Sh. Salarian,
Asymptotic stability of AttR Tor1R((R/\frakan),A),
Proc. Edinburgh Math. Soc. 44(2001), 479-483  [abstract]

   2016. K. Divaani-Aazar,
On associated and attached prime ideals of certain modules,
Colloq. Math. 89(2001), 147-157  [abstract]

   MR 2002h:130012017. G. H. Esslamzadeh and T. Esslamzadeh,
Contractability of l1-Munn algebras with applications,
Semigroup Forum 63(2001), 1-10  [abstract]

   MR 2002c:460972018. O. A. S. Karamzadeh and A. R. Sajedi,
Atomic modules,
Comm. Algebra 29(2001), 2757-2773  [abstract]

   MR 2002e:130262019. G. B. Khosrovshahi, Ch. Maysoori and B. Tayfeh-Rezaie,
A note on 3-factorizations of K10,
J. Combin. Des. 9(2001), 379-383  [abstract]

   MR 2002f:051272020. M. Aghaei and M. Ardeshir,
Gentzen-style axiomatizations for some conservative extensions of basic propositional logic,
Studia Logica 68(2001), 263-285  [abstract]

   MR 2002h:03124back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right